# SDR SWIA202163236

- Difficulty date: November 5, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT WING OUTBOARD FLAP UPPER SKIN Â€“ 5 SMOKING RIVETS ON THE INTERCOSTAL BETWEEN THE RIB AT WS171.96 AND RIB AT WS179.96. (MARKED)     (C-CHECK RO 12/26/2021)    REMOVED AND INSTALLED NEW 5EA FASTENERS TO LH WING OUTBD FLAP UPPER SKIN REF REO 670-57-53-303 REV -- DATED 2021-11-21 DISPOSITION
